rosegardenfae (rosegardenfae) wrote,
rosegardenfae
rosegardenfae

  • Mood:

The Beat Goes On






Now down to 3.75 mg of valium,. Yesterday got hit with some major withdrawal symptoms and spent a lot of time sleeping or wrapped up in a blanket shivering.  About 48 hrs after a cut, the symptoms appear in their various forms, different every time. 

 
While going through this it is some times difficult to believe that I have made the right decision, but it is too late to stop now as I am so close to the end. 

Unbelievable what this drug can do to you.  I have stopped making jewelry, sort of left my Etsy shops to rot as it were, and can't seem to plan anything or want to do anything at all.  Yep I'm depressed!!

I simply must continue to have faith that I am in a process of healing and that it is unimportant that I accomplish anything during this challenging period of my life.  For an overachiever like me, that's  hard pill to swallow (no pun intended LOL)... but I intend to get through this and I intend to reinvent myself on the other side as stronger, more competent, and more creative than I have ever been before.

I continue to read stories of other folks who have gone down this path and can see that I am blessed in so many ways..

I don't have a job and can lie down when I need to..
My symptoms aren't any where near as desperate as many others are experiencing.
I have a super strong immune system and know that my body is healing every day.
My family love and supports me.
And I appreciate all my blessings, yes indeed I surely do!!





Tags: addiction, benzodiazapene, pills, withdrawal
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 6 comments